Wisconsin, 2015Damaging Wind in Wisconsin, May 26, 2015
May 26, 2015 · NWS GRB · 1 event in 1 county or zone
A surface low pressure system and an upper level disturbance moving across Wisconsin combined to produce showers and scattered thunderstorms across most of the state. One of the storms caused wind damage in southwest Waupaca County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $75,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low pressure system and an upper level disturbance moving across Wisconsin combined to produce showers and scattered thunderstorms across most of the state. One of the storms caused wind damage in southwest Waupaca County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at May 26, 11:23 AM CST, 1 hour 17 minutes earlier.
Area forecast discussion, May 26, 11:23 AM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1223 PM CDT TUE MAY 26 2015
UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE
.SYNOPSIS...
ISSUED AT 337 AM CDT TUE MAY 26 2015
ANOTHER WIDESPREAD SOAKING RAIN TODAY AND TONIGHT.
A PRETTY TYPICAL EARLY SUMMERTIME PATTERN HAS SETTLED ACRS
NOAM. THE MAIN WESTERLIES WILL STAY ACRS CANADA. A WEAKER BUT
VERY ENERGETIC SRN STREAM WL REMAIN ACRS THE CONUS...WITH THE
MEAN TROF POSN OVER THE CENTRAL STATES AND A RIDGE NEAR THE EAST
COAST.
THE GENERAL SWLY UPR FLOW WL FEED GULF MOISTURE INTO THE
RGN...LIKELY RESULTING IN SEVERAL ROUNDS OF SIG PCPN. PCPN AMNTS
ARE LIKELY TO END UP WELL ABV NORMAL FOR THE PERIOD. TEMPS WL
REMAIN MILD FOR THE REST OF THE WORK WEEK...THOUGH A COOL-DOWN IS
LIKELY FOR THE WEEKEND AS STG NRN STREAM UPR TROF PROGRESSES ACRS
SRN CANADA AND DRIVES A COOL CANADIAN ANTICYCLONE SEWD TOWARD THE
GREAT LAKES RGN.
&&
.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 337 AM CDT TUE MAY 26 2015
LOTS OF DETAILS TO WORK OUT WITH THIS FCST. SHRTWV EJECTING NEWD
FM THE CENTRAL PLAINS WL BRING STRENGTHENING FRONTAL WV THROUGH
THE RGN TDA/TNGT. THE SFC LOW IS LIKELY TO TRACK FM SW-NE WI...SO
AT LEAST THE SERN 1/2 OF THE FCST AREA WL BE IN THE WARM SECTOR.
GIVEN THE INFLUX OF MOISTURE /SFC DWPTS IN THE MID 60S F HEADING
NWD FM IL/ THAT CERTAINLY OPENS THE DOOR TO THE POSSIBILITY OF
SVR WX. BUT THERE ARE SOME PRETTY SIGNIFICANT FACTORS THAT COULD
WORK AGAINST SVR WX AS WELL. FIRST...WIDESPREAD CLOUD COVER IS
LIKELY TO LIMIT DESTABILIZATION. SECOND...FAIRLY STG LARGE-SCALE
FORCING IS LIKELY TO RESULT IN WIDESPREAD SHRA/TSRA...SO THERE MAY
BE LIMITED OPPORTUNITY FOR INDIVIDUAL STORMS TO ORGANIZE. WL NEED
TO MONITOR THE SITN CLOSELY GIVEN THE MOISTURE AND THE POTENTIAL
FOR SHEAR TO INCREASE THIS AFTN AS LOW-LEVEL WINDS BACK WITH THE
APPROACH OF THE SFC LOW...BUT WL PROBABLY NEED TO GET SOME BREAKS
IN THE CLDS AND HAVE THE ONSET OF PCPN DELAYED FM WHAT IS NOW FCST
FOR A MORE SIG SVR THREAT TO MATERIALIZE.
HEAVY RAIN IS ALSO A CONCERN...ESPECIALLY ALONG AND WEST OF THE
TRACK OF THE SFC WV. UPR DEFORMATION ZONE WL PIVOT THROUGH THIS
REGION...AND GIVEN THE HIGH PWATS...A WIDESPREAD RAINFALL OF 1-2
INCHES IS LIKELY...WITH LOCALLY HIGHER TOTALS ALSO POSSIBLE.
STAYED FAIRLY CLOSE TO A BLEND OF GUIDANCE VALUES FOR
TEMPS...THOUGH LESSENED THE DIURNAL RANGE A BIT DUE TO THE
EXPECTED CLDS AND PCPN.
THE VERY MOIST AIR WITH HIGH DWPTS HEADED NWD ACRS LAKE MICHIGAN
COULD BRING DENSE FOG TO THE LAKESHORE AT TIMES.
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 337 AM CDT TUE MAY 26 2015
AFTER A BRIEF RESPITE FROM THE PCPN WED NGT THRU THU...NEXT ROUND
OF SHWRS/TSTMS IS SET TO OVERSPREAD THE REGION FOR THE END OF THE
WEEK BEFORE A DRYING TREND IS NOTED FOR THE LATTER HALF OF THE
WEEKEND INTO EARLY NEXT WEEK. MAIN FCST FOCUS TO BE ON
TIMING/EXTENT OF THE PCPN...POTENTIAL FOR SEVERE ON FRI...AND
DEPTH OF COOLING FOR WEEKEND TEMPS.
WEAK SHORTWAVE TROF/ASSOCIATED SHORTWAVE TO PULL TO OUR EAST WED
EVENING...BUT MAY NEED TO MENTION A LINGERING CHC POP IN THE EAST
FOR A FEW HOURS INTO THE EVENING. OTHERWISE...HI PRES OVER THE ERN
GREAT LAKES AND LOW PRES OVER THE NRN PLAINS WL CONT TO FEED WARM/
MOIST AIR INTO WI WITH A WRMFNT DRAPED OVER NRN SECTIONS OF THE
GREAT LAKES. CANNOT COMPLETELY RULE OUT A FEW SHWRS IN THE VCNTY
OF THE WRMFNT...BUT WITH THE LOW-LEVEL JET AIMED AT THE UPR MS
VALLEY...PREFER TO KEEP THE FCST AREA DRY OVRNGT. MIN TEMPS TO
RANGE FROM THE LWR 50S NORTH AND LAKESHORE...MID 50S CNTRL/E-CNTRL
WI.
THE SFC LOW TRACKS NE INTO THE UPR MS VALLEY ON THU AS THE WRMFNT
LIFTS NORTH INTO LAKE SUPERIOR. THIS PLACES NE WI SQUARELY IN THE
WARM SECTOR WITH ANY PCPN EITHER TO OUR NORTH WITH THE WRMFNT...OR
WEST ASSOCIATED WITH THE SFC LOW/CDFNT. 8H TEMPS TO BE AROUND +14C
AND IF CLOUDS CAN STAY AWAY LONG ENUF...INLAND LOCATIONS COULD
EASILY REACH THE 80-85 DEG RANGE (WARMEST CNTRL WI).
CHCS FOR SHWRS/ISOLATED TSTMS BEGIN TO INCREASE THU NGT FROM WEST
TO EAST AS THE SLOW-MOVING CDFNT EDGES CLOSER AND SHORTWAVES RIDE
NEWD INTO WI AHEAD OF THE PRIMARY UPR TROF SITUATED OVER THE CNTRL
CONUS. SHWRS/TSTMS STILL LOOK LIKELY ON FRI AS THE CDFNT FINALLY
PUSHES EAST INTO WI. CAPES DO APPROACH 1K J/KG...LI'S FALL TO
AROUND ZERO AND BULK SHEAR VALUES DO REACH 35 KTS. PROBLEM FOR
SEVERE WOULD BE THE EXTENSIVE CLOUD COVER WHICH WOULD LIMIT THE
AMOUNT OF INSTABILITY THAT MAY BE NEEDED TO ALLOW ANY STORMS TO
REACH SEVERE LIMITS. WL HAVE TO KEEP AN EYE ON STORM STRENGTH OVER
THE NEXT COUPLE OF DAYS. MAX TEMPS FOR FRI WL BE LIMITED TO THE
LWR 70S NORTH/ALONG LAKE MI...UPR 70S CNTRL/E-CNTRL WI.
AS THE CDFNT CONTS TO SLOWLY SAG SOUTH HEADED INTO THE WEEKEND...
PCPN CHCS SHOULD FOLLOW SUITE AND DIMINISH FROM NORTH TO SOUTH.
FOR FRI NGT...THE FNT IS STILL IN THE PROCESS OF EXITING WI...
THUS WL NEED TO CARRY POPS ESPECIALLY OVER CNTRL/E-CNTRL WI WHERE
0.25-0.75" OF RAIN IS POSSIBLE. BY SAT...AN AREA OF HI PRES WL BE
SITUATED OVER ONTARIO AND FUNNELING DRIER AIR INTO WI ON BRISK NE
WINDS. PCPN SHOULD CONT TO PUSH SOUTH...THUS ANTICIPATE DRY
CONDITIONS FOR THE ENTIRE FCST AREA BY SAT AFTERNOON. MAX TEMPS ON
SAT TO BE MUCH COOLER WITH READINGS RANGING FROM THE LWR 50S ALONG
THE LAKE MI SHORELINE...TO NEAR 60 DEGS ACROSS CNTRL WI.
HAVE CONTINUED TO FAVOR THE ECMWF/GEM MODELS THAT ALLOW THE HI
PRES TO DOMINATE NE WI WEATHER AS OPPOSED TO THE GFS WHICH KEEPS
THE OLD CDFNT CLOSER TO WI ALONG WITH BEING FARTHER NORTH WITH A
NEARLY CLOSED UPR LOW. A DRY EASTERLY WIND TO PREVAIL...THUS A
COOL END TO THE WEEKEND WITH MAX TEMPS IN THE 50'S LAKESIDE...
MAINLY LWR 60S ELSEWHERE.
THE HI PRES IS FCST TO SLIDE EAST TOWARD THE CANADIAN MARITIMES/
NE CONUS BY NEXT MON...BUT THE WRN FRINGES OF THE SFC HI TO STILL
REACH THE GREAT LAKES. MEANWHILE...THE WEAKENING UPR LOW TO SLOWLY
MOVE EAST ACROSS CNTRL SECTIONS OF IL AND NOT BE A FACTOR IN OUR
WEATHER. THEREFORE...PREFER TO RUN A DRY FCST WITH GRADUALLY
WARMING TEMPS CLOSER TO NORMAL FOR THE FIRST DAY OF JUNE.
&&
.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1213 PM CDT TUE MAY 26 2015
ANOTHER ROUND OF SHOWERS AND STORMS WITH HEAVY RAIN EXPECTED
ACROSS MUCH OF THE REGION THIS AFTERNOON AND TONIGHT. FIRST
BAND OF SHOWERS AND STORMS MOVING ACROSS MUCH OF CENTRAL
AND EAST-CENTRAL WISCONSIN AS OF NOON. THIS BAND OF SHOWERS
AND STORMS WILL OVERSPREAD NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN BY MID AFTERNOON. SOME OF THE STORMS WILL CONTAIN
LOCALLY HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. SHOWERS AND
SOME STORMS WILL CONTINUE ACROSS NORTH-CENTRAL AND CENTRAL
WISCONSIN TONIGHT INTO WEDNESDAY MORNING. ACROSS NORTHEAST
AND EAST-CENTRAL WISCONSIN...THIS AREA WILL BE DRY SLOTTED
LATER THIS EVENING INTO WEDNESDAY MORNING...BRINGING A
DIMINISHING OR END TREND TO THE RAIN. AS THE SYSTEM PULLS
AWAY ON WEDNESDAY...SHOWERS WILL MOVE BACK INTO NORTHEAST AND
EAST-CENTRAL WISCONSIN. LOOK FOR VFR CIGS TO DROP INTO THE MVFR
OR IFR CATEGORY THIS AFTERNOON AND TONIGHT. VFR CONDITIONS MAY
PREVAIL FOR AWHILE ACROSS NORTHEAST WISCONSIN LATE TONIGHT
INTO EARLY WEDNESDAY MORNING DUE TO THE DRY SLOT. MVFR CIGS
SHOULD RETURN ACROSS THIS AREA BY LATE WEDNESDAY MORNING.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......ECKBERG
Hazardous weather outlook, May 26, 10:41 AM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 AM CDT TUE MAY 26 2015
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1141 AM CDT TUE MAY 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND SMALL HAIL ARE
POSSIBLE THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO BE EMBEDDED WITHIN A LARGE
AREA OF RAIN THAT AFFECTS THE AREA THIS AFTERNOON AND TONIGHT. THE
STRONGEST STORMS WILL PRODUCE GUSTY WINDS AND HEAVY RAIN. ALTHOUGH
A SEVERE STORM IS POSSIBLE...THE MAIN RISK WILL BE OF LOCALIZED
FLOODING DUE TO HEAVY RAINFALL.
PATCHY DENSE FOG IS POSSIBLE NEAR LAKE MICHIGAN AT TIMES INTO
WEDNESDAY MORNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY...
AND OVER CENTRAL AND EAST-CENTRAL WISCONSIN FRIDAY NIGHT. SOME OF
THESE STORMS ON FRIDAY MAY BECOME STRONG WITH GUSTY WINDS.
MUCH COOLER AND DRIER AIR IS EXPECTED TO MOVE INTO THE REGION THIS
WEEKEND. PATCHY FROST IS POSSIBLE ACROSS NORTHERN WISCONSIN
SATURDAY NIGHT AS TEMPERATURES ARE FORECAST TO DROP INTO THE 30S.
THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT ANY WIND GUSTS OVER 40 MPH...
SMALL HAIL...RAINFALL TOTALS OVER AN INCH...OR FLOODING.
LMZ521-522-541>543-271645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1141 AM CDT TUE MAY 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF
THESE STORMS COULD PRODUCE GUSTY WINDS AND HEAVY RAINFALL.
DENSE FOG WILL CONTINUE ON LAKE MICHIGAN INTO WEDNESDAY MORNING.
THE FOG IS EXPECTED TO BE LESS THAN A MILE...AND AT TIMES DOWN
TO A FEW HUNDRED FEET THAT WILL POSE A HAZARD TO BOATERS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY
NIGHT. SOME OF THESE STORMS ON FRIDAY MAY BECOME STRONG WITH
GUSTY WINDS.
MARINE FOG IS ALSO POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY.
ECKBERG
In the hours before
Special weather statement, May 26, 8:11 AM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CDT TUE MAY 26 2015
WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-261615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
911 AM CDT TUE MAY 26 2015
...SHOWERS AND STORMS WILL BE ON THE INCREASE LATE THIS MORNING
AND EARLY THIS AFTERNOON...
A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND NORTHWEST ILLINOIS WILL CONTINUE
MOVE NORTHEAST INTO CENTRAL...NORTH CENTRAL AND NORTHEAST
WISCONSIN LATE THIS MORNING OR EARLY THIS AFTERNOON. THE
SHOWERS AND STORMS SHOULD ARRIVE AT STEVENS POINT...WAUSAU...
MARSHFIELD AND WISCONSIN RAPIDS BETWEEN 10 AM AND NOON. THE
SHOWERS AND STORMS SHOULD ARRIVE AT OSHKOSH...GREEN BAY...
APPLETON...OCONTO AND SHAWANO BETWEEN 11 AM AND 1 PM. FOR
LOCATIONS NORTH OF WAUSAU TO STURGEON BAY LINE...THE SHOWERS
AND STORMS SHOULD ARRIVE BETWEEN NOON AND 3 PM.
WIZ022-040-050-261615-
DOOR-KEWAUNEE-MANITOWOC-
911 AM CDT TUE MAY 26 2015
...DENSE FOG EXPECTED NEAR LAKE MICHIGAN INTO THIS AFTERNOON...
...SHOWERS AND STORMS WILL BE ON THE INCREASE TODAY...
WARM MOIST AIR FLOWING OVER THE COLD WATERS OF LAKE MICHIGAN WILL
CONTINUE TO PRODUCE DENSE FOG NEAR THE LAKE THROUGH THIS AFTERNOON.
MOTORIST ALONG THE LAKE...ESPECIALLY ON HIGHWAY 42 IN KEWAUNEE AND
MANITOWOC COUNTIES WILL EXPERIENCE VISIBILITIES AROUND A QUARTER
OF A MILE OR LESS...AND AS LOW AS A FEW HUNDRED FEET AT TIMES.
MEANWHILE...A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS
SOUTHEAST MINNESOTA...NORTHEAST IOWA AND NORTHWEST ILLINOIS
WILL CONTINUE MOVE NORTHEAST. THE SHOWERS AND STORMS WILL
ARRIVE IN MANITOWOC AND KEWAUNEE BETWEEN 1130 AM AND 1 PM...
AND IN STURGEON BAY BETWEEN 1 PM AND 2 PM.
ECKBERG
Special weather statement, May 26, 10:07 AM CST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT TUE MAY 26 2015
WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-261745-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
1107 AM CDT TUE MAY 26 2015
...SHOWERS AND STORMS WILL BE ON THE INCREASE LATE THIS MORNING
AND EARLY THIS AFTERNOON...
SHOWERS AND THUNDERSTORMS WERE NOW MOVING INTO CENTRAL WISCONSIN.
THE SHOWERS AND STORMS SHOULD ARRIVE AT WASAU AND STEVENS POINT
BY 1145 AM...MERRILL AND ANTIGO BY 1230 PM...AND RHINELANDER
AND CRANDON BETWEEN 1 PM AND 230 PM. ACROSS NORTHEAST WISCONSIN...
THE SHOWERS AND STORMS SHOULD ARRIVE AT OSHKOSH BY 1130 AM...
APPLETON AND SHAWANO BY 1145 AM...GREEN BAY AROUND NOON...AND
OCONTO BY 1245 PM AND MARINETTE AROUND 1 PM. SOME OF THE STORMS
COULD CONTAIN LOCALLY HEAVY RAIN...GUSTY WINDS AND SMALL HAIL.
WIZ022-040-050-261745-
DOOR-KEWAUNEE-MANITOWOC-
1107 AM CDT TUE MAY 26 2015
...DENSE FOG EXPECTED NEAR LAKE MICHIGAN INTO THIS AFTERNOON...
...SHOWERS AND STORMS WILL BE ON THE INCREASE TODAY...
WARM MOIST AIR FLOWING OVER THE COLD WATERS OF LAKE MICHIGAN WILL
CONTINUE TO PRODUCE DENSE FOG NEAR THE LAKE THROUGH THIS AFTERNOON.
MOTORIST ALONG THE LAKE...ESPECIALLY ON HIGHWAY 42 IN KEWAUNEE AND
MANITOWOC COUNTIES WILL EXPERIENCE VISIBILITIES AROUND A QUARTER
OF A MILE OR LESS...AND AS LOW AS A FEW HUNDRED FEET AT TIMES.
MEANWHILE...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS
APPROACHING EAST-CENTRAL AND NORTHEAST WISCONSIN. THE SHOWERS
AND STORMS WILL ARRIVE IN MANITOWOC BETWEEN 1130 AM AND NOON...
KEWAUNEE AROUND NOON...AND STURGEON BAY BETWEEN 1 PM AND 2 PM.
SOME OF THE STRONGER STORMS MAY CONTAIN LOCALLY HEAVY RAIN...
GUSTY WINDS AND SMALL HAIL.
ECKBERG
Special weather statement, May 26, 10:33 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT TUE MAY 26 2015
WIZ045-261745-
WAUSHARA-
1133 AM CDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WAUSHARA COUNTY...
AT 1133 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
MONTELLO...OR 12 MILES NORTHEAST OF PORTAGE...MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BERLIN...REDGRANITE...SILVER LAKE...PINE RIVER...MOUNT MORRIS...
SAXEVILLE...SPRING LAKE...NESHKORO...LOHRVILLE...AURORAVILLE...POY
SIPPI AND BORTH.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4424 8918 4424 8914 4416 8889 4406 8889
4398 8894 4398 8929
TIME...MOT...LOC 1633Z 200DEG 22KT 4368 8929
RDMSpecial weather statement, May 26, 11:17 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CDT TUE MAY 26 2015
WIZ045-048-261745-
WINNEBAGO-WAUSHARA-
1217 PM CDT TUE MAY 26 2015
...THE THUNDERSTORM APPROACHING WAUSHARA COUNTY HAS WEAKENED...
AT 1215 PM CDT...A THUNDERSTORM WAS NEAR PRINCETON...OR 9 MILES
SOUTHEAST OF WAUTOMA...MOVING NORTH AT 25 MPH. THE STORM HAD
WEAKENED BUT MAY PRODUCE HEAVY RAIN AND SOME WIND GUSTS.
LOCATIONS IMPACTED INCLUDE...
WAUTOMA...REDGRANITE...SILVER LAKE...PINE RIVER...MOUNT MORRIS...
SAXEVILLE...SPRING LAKE...NESHKORO...LOHRVILLE...AURORAVILLE AND POY
SIPPI.
LAT...LON 4424 8921 4415 8886 4398 8898 4398 8930
TIME...MOT...LOC 1715Z 200DEG 22KT 4394 8918
RDM
Thunderstorm Wind, Waupaca
- When
- May 26, 12:40 PM CST
- Where
- Waupaca County, 2.45 mi SW of Rural
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 44.297, -89.188
Thunderstorm winds downed about two dozen trees, some more than a foot in diameter, near the corner of Holmnlane and Stratton Lake Roads, in southwest Waupaca County. Most of the fallen trees were uprooted in the very wet, sandy soil. Fallen trees damaged a garage and caused roof damage to four cottages. The high winds also flattened nearby wheat fields.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Winds in Ohio, May 26, 20152 injured · $826,000 · EF1 · 10 events
- Hail in Kansas, May 26, 2015$4.0 million · 2.75 in hail · 15 events
- Flooding in Arkansas, May 26 to 31, 2015$5.0 million · 6 events
- Tornado and Damaging Winds in Georgia, May 26, 2015$206,000 · EF1 · 21 events
- Damaging Winds in Ohio, May 26, 2015$465,000 · 61 kt wind · 12 events
- Tornadoes and Flash Flood in Oklahoma, May 26 to 27, 2015$30,000 · EF0 · 43 events
- Hail and Damaging Wind in West Virginia, May 26, 2015$100,000 · 1 in hail · 2 events
- Flash Flooding and Hail in Texas, May 26 to 30, 20152.75 in hail · 49 events
- Tornadoes and Damaging Wind in Illinois, May 26, 2015$25,000 · EF1 · 3 events
- Tornado and Damaging Winds in Louisiana, May 26, 2015EF1 · 6 events
- Hail and Damaging Winds in Florida, May 26 to 31, 2015$26,000 · 50 kt wind · 6 events
- Tornado in Iowa, May 26, 2015EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570891.